# SDR NSVA20120318479

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 8,660 hours, 8,386 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AILERON TRAILING EDGE HAD LIGHTNING DAMAGE.  REFER TO TD 400-57-10-17 FOR CORRECTIVE ACTION.
